|Authors:||Farah, Ilijas||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Analytic hausdorff gaps II: The density zero ideal||Journal:||Israel Journal of Mathematics||Volume:||154||First page:||235||Last page:||246||Issue Date:||1-Jan-2006||Rank:||M22||ISSN:||0021-2172||DOI:||10.1007/BF02773608||Abstract:||
We prove two results about the quotient over the asymptotic density zero ideal. First, it is forcing equivalent to P(ℕJ/Fin*Rc, where Rc is the homogeneous probability measure algebra of character c. Second, if it has analytic Hausdorff gaps, then they look considerably different from previously known gaps of this form.
Show full item record
checked on Jul 30, 2023
checked on Sep 12, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.